# SDR RRXA991074

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97510691
- Condition: Misdrilled
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED HOLE, FUSELAGE, FRAME AT STA 1140, LONGERON 35 LEFT AT AN INTERCOSTAL  LOCATION.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06244.
